PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Density of rational points on elliptic surfaces

Volume 156 / 2012

Ronald van Luijk Acta Arithmetica 156 (2012), 189-199 MSC: 14G05, 14J27. DOI: 10.4064/aa156-2-6

Authors

  • Ronald van LuijkMathematisch Instituut
    Universiteit Leiden
    P.O. Box 9512
    2300 RA Leiden, The Netherlands
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image